# SDR GTIA2021072935899

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 18,711 hours, 8,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION , VERY STRONG SMELL IN COCKPIT ( LIKE CLEANING PRODUCTS ) -PER TSM 05-50-00-810-831-A . ENG# 1 BLEED VERIFIED NO LEAKS. A/C W/APU NO SMELL NOTED ISOLATED PACK, NO SMELL NOTED. RAN ENG #1 ISOLATED BLEED, NOSE SMELL NOTED. ALL STEP ACCOMPLISHED REF 21-61-00, 49-00-00, 71-00-00. A/C OK FOR AT THIS TIME .
